# SDR SWAA2016101408799

- Difficulty date: September 22, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 56,752 hours, 33,172 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A27605
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH UPPER RELEASE HANDLE COVER CRACKED.  R&R COVER IAW MM.
